# SDR AALA202408202009

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 64,910 hours, 27,486 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT MAIN FUEL TANK PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN PUMP IS TURNED OFF. LIGHT TEST GOOD HOWEVER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
